MAUDE Adverse Event Report: COVIDIEN CLOSUREFAST 6FR CATHETER; INSTRUMENT, SPECIAL LENS, FOR ENDOSCOPE

COVIDIEN CLOSUREFAST 6FR CATHETER; INSTRUMENT, SPECIAL LENS, FOR ENDOSCOPE
Catalog Number CF6-8-100
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Overheating of Device (1437); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the closurefast catheter was not responding and was not recognized by the radiofrequency generator during a procedure for venous insufficiency.The generator displayed the message: "the connected device is unsupported.Please connect another device." there was damage to the catheter plug, it was just not recognized by the radiofrequency generator.The red mark was aligned when the connector was inserted into the generator.No bent pins, all pins remained on the catheter connector and the rfg socket was inspected.The software version on the generator was radio frequency generator 3 version 1.14.2.No patient complications have been reported as a result of this event.When the device was returned for evaluation, it was noted that the probe was damaged.
 
Additional Manufacturer Narrative
Product analysis damage was noted along the heating coil/element.Microscopic examination revealed peeling/ bubbling of the fep layer of the heating element/coil.Examination also revealed the heating element/coil of the device was exposed device did not undergo functional and continuity/resistance testing due to the damage seen to the heating element/coil.The catheter cable connector was examined: the catheter reference key shows evidence of wear, and the red ink was visible in some areas.All pins were visually inspected to be straight visual inspection of the returned catheter revealed three kinks along the shaft, the kinks were observed at approx.33.9 cm, 42.1 cm45.0 cm from the distal tip of the device medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CLOSUREFAST 6FR CATHETER
Common Device Name
INSTRUMENT, SPECIAL LENS, FOR ENDOSCOPE
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana,mx
Manufacturer (Section G)
COVIDIEN
boulevard insurgentes 19030
tijuana,mx
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24696960
Report Number9610849-2026-00078
Device Sequence Number21442454
Product Code FEI
UDI-Device Identifier00763000552176
UDI-Public(01)00763000552176(17)270131(10)250550276(20)01
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K111887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCF6-8-100
Device Lot Number250550276
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale